# SDR 97ZZZX2603

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29AF
- Make and model: Doug DC-9-15F
- Aircraft serial: 45826
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 5772381515
- Condition: Cracked
- Location: Cargo Door
- Component: 5921162529
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C7 INSPECTION, THE LARGE CARGO DOOR HINGE WAS FOUND WITH A CRACKED HINGE LOBE AT STA 358. THE HINGE LOBE WAS TRIMMED OFF AND RECURRENT INSPECTIONS WERE ESTABLISHED FOR THIS AREA.  AT THE SUBSEQUENT A-CHECK, ADDITIONAL CRACKS WERE FOUND IN THE HINGE LOBES ADJACENT TO THE TRIMMED LOBE. THE AIRCRAFT WAS REMOVED FROM SERVICE FOR REPAIR.
